# SDR CA151117007

- Difficulty date: November 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Aircraft time: 1,414 hours
- Engine: Pwc PW308C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT AT FL45, THE CREW HEARD TWO COMPRESSOR STALLS FOLLOWED BY POWER ROLLBACK AND FLAMEOUT.  NO OTHER DETAILS ON THE CIRCUMSTANCES ARE AVAILABLE. INSPECTION FOUND PLASMA COATING DAMAGE INSIDE THE COMPRESSOR.  ENGINE TO BE REMOVED.
